# SDR 2DYA202508130008

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,918 hours, 35,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 246022
- Condition: Discharged
- Location: Zone 200
- Part time: 200 hours, 25 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP INTERIOR LIGHTS AT 1L AND 1R.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT DOORS 1L AND 1R IAW B767 AMM 33-51-07-022-001 AND AMM 33-51-07-422-012. OPS CHECK GOOD..13-OCT-25 LP 60220
